Frontiers of Mathematics in China
Frontiers of Mathematics in China reports on recent advances in the field of mathematics. It covers all the main branches of mathematics, both pure and applied, presenting core areas, such as geometry, algebra, and number theory, as well as applied areas, such as statistics, numerical analysis, and mathematical biology.In addition, the journal features papers in developing and promising fields as well as papers showing the interaction between different fields of mathematics, or the interaction between mathematics and science and engineering. The journal shall be an ideal platform for mathematical researchers, investigators and even strategists who want to know more about the rapid, strong and substantial mathematical achievements in China.
8 Volumes 38 Issues 473 Articles available from 2006 - 2013Browse Volumes & Issues
Fault-free Hamiltonian cycles passing through a prescribed linear forest in 3-ary n-cube with faulty edges
Xie-Bin Chen (December 2013)
- Journal Title
- Frontiers of Mathematics in China
- Volume 1 / 2006 - Volume 8 / 2013
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.